# SDR UPS98225851

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, FORWARD CARGO DOOR NR 3 BEAM IS CRACKED IN OUTBD RADIUS 12 INCHES AFT FROM FORWARD EDGE OF DOOR, 16 INCHES DOWN FROM TOP EDGE OF DOOR.  REMOVED AND REPLACED DOOR IAW MM ON SEPARATE NRC NR 465118.
